# SDR EE4Y2021122414719

- Difficulty date: December 24, 2021
- Submitted: December 24, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N327NV
- Make and model: Airbus A319-111
- Aircraft serial: 02556
- Aircraft time: 47,515 hours
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: UNK
- Part serial: UNK
- Condition: None
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING A VISUAL INSPECTION PER ALLEGIANT CARD NO 53-140-002 , IT WAS FOUND AT MLG DOOR ACTUATOR FITTING ON KEEL BEAM RH AND LH SIDE. DUE THIS FACT DETAILS WERE SENT TO ALLEGIANT ASKING FOR REPAIR INSTRUCTIONS AND FINAL APPROVAL, UNDER ALLEGIANT ERO NUMBER R5336-0012 REV 00 AND R5336-0011 REV 00 GUIDELINES . FOR ADDITIONAL DETAILS SEE COOPESA JOB A1K273 ITEM 1-55 AND ITEM 1-54
